# SDR SWAA2020013140943

- Difficulty date: January 24, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149A8117
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BULKHEAD PANEL SUPPORT CORRODED AT BS 947, BETWEEN RBL 18 TO LBL 9.  R&R SUPPORT IAW SRM AND DWG.
